From: AIDS Reader
Where Now for Trizivir? – Role of the Triple-NRTI Pill Post-ACTG 5095
Graeme J. Moyle, MD, MBBS
Triple NRTI therapy should be avoided as sole initial therapy.
Histoplasmosis in a patient with AIDS
Long-term complications of nucleoside reverse transcriptase inhibitor therapy
Douglas Dieterich MD
Review of the major long-term complications associated with NRTIs: hyperlactatemia and lactic acidosis/hepatic steatosis, other hepatotoxicities, pancreatitis, lipodystrophy/lipoatrophy, neuropathy, and haematologic toxicities.
From: American Journal of Clinical Pathology
Toxic effects of nucleoside reverse transcriptase inhibitors on the liver
The authors demonstrate that NRTI-induced toxic effects in the liver may occur as indolent nonspecific disease with variable histologic features and emphasises the diagnostic value of electron microscopy, particularly when diffuse steatosis is absent.